# SDR CA980512006

- Difficulty date: April 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727-27C
- Engine: Pwa JT8D7B
- System (JASC): 2612 · Fire Detection
- Part: Warning Box
- Condition: Failed
- Location: Fire Detection
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) IN-FLIGHT FIRE BELL SOUNDED, BUT NO FIRE DETECT LIGHTS ILLUMINATED.  CHECK OF ALL THREE ENGINE FIRE DETECTION SYSTEMS FOUND ALL SYSTEMS FAILED THE TEST.  FIREWALL LIGHTS WORKED NORMALLY, APU FIRE TEST INOPERATIVE.  ENGINE FIRE TEST CARRIED OUT SERVICEABLE AT LOWER ALTITUDE.  FIRE BELL AURIAL WARNING BOX REMOVED AND CLEANED AND THE FIRE LEADS WERE CHECKED SERVICEABLE.  FUNCTION TEST OF THE SYSTEM CARRIED OUT SERVICEABLE.
